MathSciNet Relay Station
MathSciNet bibliographic data
MR1401783 (97e:22011) 22E40 (58F11)
Qian, Nantian Tangential flatness and global rigidity of higher rank lattice actions. Trans. Amer. Math. Soc. 349 (1997), no. 2, 657–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement